# SDR TC8A96048

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7603 · Power Lever
- Part: Throttle Drum
- Part number: 3766216505
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 POWER LEVER BINDING, ENGINE WOULD NOT DEVELOP MAX POWER.  CLEANED AND LUBED THROTTLE DRUM, OPS CHECK NORMAL AT ALL POWER SETTINGS IAW 71-00.
